MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS; REPLACEMENT, HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS; REPLACEMENT, HEART-VALVE
Model Number 6900PTFX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that patient with a 27mm 6900ptfx mitral valve, has been placed under evaluation for a re-intervention after implant duration of seven (7) years, four (4) months due to unknown reason.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: a device history record (dhr) review was not performed, as no information regarding a device failure mode was provided.Per the instructions for use (ifu), reoperation/explant are known potential adverse events associated with bioprosthetic cardiac valves and annuloplasty rings.In this case, there is no evidence of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no use-related issue with a hazardous situation; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Due diligence attempts were made to gather additional information regarding a device failure mode, however additional information is not available at this time.Patient medical records were not provided by the hospital for review, or the medical records provided do not clarify the device failure mode.Based on the information available, a definitive root cause cannot be conclusively determined.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT, HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key19510402
Report Number2015691-2024-04471
Device Sequence Number19687706
Product Code DYE
UDI-Device Identifier00690103163599
UDI-Public(01)00690103163599(17)201010
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2020
Device Model Number6900PTFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Other;
Patient Age7 YR
Patient SexFemale